Lower bounds for the rate of convergence in nonparametric pattern recognition

Antos, András (2002) Lower bounds for the rate of convergence in nonparametric pattern recognition. THEORETICAL COMPUTER SCIENCE, 284 (1). pp. 3-24.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2933

Update Item Update Item